# SDR DALA2023081006498

- Difficulty date: August 9, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER EMERGENCY TAILCONE HANDLE IS ARMED INCORRECTLY. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY OF NRC 00731: EMERGENCY TAILCONE HANDLE WAS REINSTALLED CORRECTLY PER B717-200 AMM 53-52-01-400-801. (LP #2909467)
